| Catalog Number |
IAPS3 |
| Medical Device Problem Code |
Pressure Problem (3012)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/09/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a thrombectomy procedure in the popliteal artery using a penumbra engine canister (canister).During the procedure, the physician connected the aspiration tubing to the catheter and attempted to initiate the aspiration; however, no vacuum was produced in the canister.It was also reported that the four indicator lights on the penumbra engine (engine) were not illuminating.Therefore, the canister was removed and replaced with a new canister.The procedure was completed successfully with the same engine and the second canister.There was no report of an adverse effect to the patient.